ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Suresh, R and Venkataraman, N and Vasudevan, S and Ramanathan, KV (2007) Conformational Mobility in Alkyl-Chains of an Anchored Bilayer. In: Journal of Physical Chemistry C, 111 (2). pp. 495-500.

This list was generated on Sun Oct 20 22:44:07 2019 IST.